MAUDE Adverse Event Report: MEDIVATORS INC. CENTRISOL ACID CONCENTRATE

MEDIVATORS INC. CENTRISOL ACID CONCENTRATE
Model Number SB-353
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch report mw5157962 that their sb-352 and sb-353 jugs of centrisol acid concentrate had the same color and style labels.No report of injury.
 
Additional Manufacturer Narrative
Steris is not the manufacturer of the centrisol acid concentrate subject of the reported event.Steris has notified the manufacturer, rockwell medical, of the reported event to internally investigate and evaluate for reportability.Steris is submitting this report solely in response to the received medwatch.No additional issues noted.

Brand Name
CENTRISOL ACID CONCENTRATE
Common Device Name
CENTRISOL ACID CONCENTRATE
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20304267
Report Number2150060-2024-00046
Device Sequence Number7745082
Product Code FKQ
UDI-Device Identifier00677964091766
UDI-Public(01)00677964091766(11)230901(10)598341
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSB-353
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown